Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 3, NWS Indianapolis, IN

May 16, 2013Daviess County, Knox County, Martin County, Indiana

NWS Indianapolis, IN issued this flash flood warning at May 16, 2013, 10:39 AM EDT for Daviess County, Knox County, Martin County, Indiana. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2013, 10:39 AM EDT (14:39 UTC)
Expired
May 16, 2013, 4:30 PM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Daviess County, IN, Knox County, IN, Martin County, IN

The radar

The Evansville,IN radar (KVWX), 43 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 11:27 AM EDTFLASH FLOODWashington, INWATER OVER US HIGHWAY 50 EAST OF WASHINGTON AND ALSO STATE ROAD 57 SOUTH OF WASHINGTON.
May 16, 11:28 AM EDTRAIN4 E Vincennes, INSTORM TOTAL THUS FAR...STILL RAINING.
May 16, 2:11 PM EDTHEAVY RAIN 1.464 E Vincennes, INTOTAL RAINFALL THUS FAR. SOME PONDING OF WATER BUT NO FLOODING OBSERVED AT OBSERVERS LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2100 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WGUS53 KIND 161439
FFWIND
INC027-083-101-162030-
/O.NEW.KIND.FF.W.0003.130516T1439Z-130516T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1039 AM EDT THU MAY 16 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAVIESS COUNTY IN SOUTHWEST INDIANA...
  MARTIN COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN KNOX COUNTY IN SOUTHWEST INDIANA...

* UNTIL 430 PM EDT

* AT 1036 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES UP TO 2 INCHES OF RAINFALL IN SOME    
  LOCATIONS AND AN ADDITIONAL INCH OF RAIN IS POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VINCENNES...SHOALS AND WASHINGTON.

LAW ENFORCEMENT REPORTED VISIBILITY OF 100 FEET IN MONROE CITY DUE 
TO THE VERY HEAVY RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3848 8774 3851 8765 3855 8767 3864 8763
      3869 8753 3873 8751 3879 8669 3852 8668
      3850 8706 3853 8710 3851 8715 3855 8719
      3850 8730 3854 8735 3851 8738 3854 8740
      3849 8749 3849 8757 3844 8760 3842 8775

$$
DRT
3 follow-up statements
859 
WGUS73 KIND 161539
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1139 AM EDT THU MAY 16 2013

INC027-083-101-162030-
/O.CON.KIND.FF.W.0003.000000T0000Z-130516T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-KNOX-MARTIN-
1139 AM EDT THU MAY 16 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIESS...SOUTHERN KNOX
AND MARTIN COUNTIES UNTIL 430 PM EDT...

AT 1133 AM EDT...DAVIESS COUNTY LAW ENFORCEMENT REPORTED FLOODING OF 
US HIGHWAY 50 EAST OF WASHINGTON AND STATE ROAD 57 SOUTH OF 
WASHINGTON. 

RAINFALL OF 0.85 INCHES WAS REPORTED IN VINCENNES BY A WEATHER 
OBSERVER. ONE INCH OF RAIN WAS MEASURED BY AN AUTOMATED WEATHER 
STATION IN WASHINGTON.  RADAR ESTIMATES UP TO 3 INCHES OF RAINFALL 
AT SOME LOCATIONS IN DAVIESS COUNTY.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING 
INCLUDE...VINCENNES...SHOALS AND WASHINGTON AND ALSO SMOTHERS CREEK 
EAST OF PLAINVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3848 8774 3851 8765 3855 8767 3864 8763
      3869 8753 3873 8751 3879 8669 3852 8668
      3850 8706 3853 8710 3851 8715 3855 8719
      3850 8730 3854 8735 3851 8738 3854 8740
      3849 8749 3849 8757 3844 8760 3842 8775

$$
DRT
537 
WGUS73 KIND 161731
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
131 PM EDT THU MAY 16 2013

INC027-083-101-162030-
/O.CON.KIND.FF.W.0003.000000T0000Z-130516T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-KNOX-MARTIN-
131 PM EDT THU MAY 16 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIESS...SOUTHERN KNOX
AND MARTIN COUNTIES UNTIL 430 PM EDT...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATES UP TO 2 INCHES OF RAINFALL IN SOME LOCATIONS AND AN 
ADDITIONAL 1 TO 2 INCHES OF RAIN ARE POSSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
VINCENNES...SHOALS AND WASHINGTON.

LAW ENFORCEMENT REPORTED VISIBILITY OF 100 FEET IN MONROE CITY 
EARLIER DUE TO THE VERY HEAVY RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3848 8774 3851 8765 3855 8767 3864 8763
      3869 8753 3873 8751 3879 8669 3852 8668
      3850 8706 3853 8710 3851 8715 3855 8719
      3850 8730 3854 8735 3851 8738 3854 8740
      3849 8749 3849 8757 3844 8760 3842 8775

$$

TDUD
221 
WGUS73 KIND 162034
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
434 PM EDT THU MAY 16 2013

INC027-083-101-162049-
/O.EXP.KIND.FF.W.0003.000000T0000Z-130516T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIESS-KNOX-MARTIN-
434 PM EDT THU MAY 16 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DAVIESS...SOUTHERN
KNOX AND MARTIN COUNTIES HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3848 8774 3851 8765 3855 8767 3864 8763
      3869 8753 3873 8751 3879 8669 3852 8668
      3850 8706 3853 8710 3851 8715 3855 8719
      3850 8730 3854 8735 3851 8738 3854 8740
      3849 8749 3849 8757 3844 8760 3842 8775

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at May 16, 10:30 AM EDT, 9 minutes earlier.

Area forecast discussion, May 16, 10:30 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1030 AM EDT THU MAY 16 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 416 AM EDT THU MAY 16 2013

WEAK UPPER WAVES MOVING ALONG A STALLED FRONTAL BOUNDARY
WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL
INDIANA FOR THE NEXT SEVERAL DAYS. ABOVE NORMAL TEMPERATURES WILL
REMAIN IN PLACE DURING THIS TIME.

&&

.NEAR TERM /THIS AFTERNOON/...

ISSUED AT 928 AM EDT THU MAY 16 2013

SURFACE ANALYSIS LATE THIS MORNING SHOWS AND STATIONARY BOUNDARY
STRETCHING FROM NORTH OF TERRE HAUTE TO NORTH OF INDIANAPOLIS TO
NEAR NEW CASTLE. SHOWERS WERE LINGERING ALONG THE NORTH SIDE OF
THAT BOUNDARY WHILE MORE SHOWERS AND THUNDERSTORMS WERE
DEVELOPING ON THE WARMER AND MORE MOIST SOUTHERLY SIDE OF THE
BOUNDARY.

FORECAST SOUNDINGS INDICATE STEEP LAPSE RATES TODAY WITH EASILY
REACHABLE CONVECTIVE TEMPERATURES IN THE LOWER 70S. FORECAST
SOUNDINGS SHOW CAPE OF 1K-2K AVAILABLE ALSO. THUS HAVE INCREASE
POPS IN SEVERAL AREAS THIS MORNING BASED UPON RECENT RADAR TRENDS.
ADDITIONAL UPDATES MAY BE NEED SOON SHOULD COVERAGE CONTINUE TO
EXPAND...WHICH SEEMS LIKELY. ONGOING TEMP FORECAST APPEARS IN GOOD
SHAPE AND ONLY MINOR CHANGES MADE THERE.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

ISSUED AT 416 AM EDT THU MAY 16 2013

FORECAST FOCUS IS ON THUNDERSTORM CHANCES THROUGH THE PERIOD. WITH
THE FRONT STALLED NEAR THE AREA AND VARIOUS WAVES MOVING ALONG IT
KEPT CHANCES GOING THROUGH THE SHORT TERM. WITH THESE WAVES COMING
OUT OF AN UPPER LOW TO THE SOUTHWEST TRENDED THE HIGHEST POPS IN THE
SOUTH CLOSEST TO THE ENHANCED FORCING. GENERALLY USED A GUIDANCE
AVERAGE FOR POPS WHICH TRENDED LOWER AT NIGHT WITH LOSS OF HEATING.
ALSO TRENDED LOWER FOR SATURDAY NIGHT WITH THE BOUNDARY MOVING OUT
OF THE AREA AND UPPER RIDGING MOVING IN MOMENTARILY.

FOR TEMPERATURES THOUGHT A GUIDANCE CONSENSUS WORKED WELL FOR A
RELATIVELY UNCHANGING AIRMASS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

ISSUED AT 416 AM EDT THU MAY 16 2013

A WARM MOIST AIRMASS WILL BE ACROSS THE REGION AT LEAST UNTIL THE
MIDDLE OF NEXT WEEK.  MODELS INDICATE A WEAK UPPER DISTURBANCE OVER
KENTUCKY AT THE START OF THE LONG TERM. MEANWHILE AN UPPER RIDGE
WILL ALSO BE ACROSS THE REGION AT THE START OF THE LONG TERM.
EXPECT ONLY SLIGHT CHANCE OF THUNDERSTORMS AT BEST SUNDAY WITH
POSSIBLE CHANCE FAR SOUTHEAST.  SUNDAY NIGHT SHOULD BE DRY AS WE
WILL BE BETWEEN SYSTEMS AND AN UPPER RIDGE WILL BE OVERHEAD.

AN UPPER TROUGH OVER THE NORTHERN PLAINS WILL MOVE TO THE GREAT
LAKES AND MID MISSISSIPPI VALLEY BY THE MIDDLE OF NEXT WEEK.  A COLD
FRONT OVER THE PLAINS MONDAY WILL MOVE TO OUR REGION MONDAY NIGHT
AND TO OHIO BY DAY 7. RAIN CHANCES WILL INCREASE TO LIKELY CATEGORY
BY TUESDAY WHICH GOES WELL TO ALL BLEND POPS.

CONCERNING TEMPERATURES WILL GO CLOSER TO WARMER MEX MOS SUNDAY AND
MONDAY GIVEN THE WARM AIRMASS ACROSS OUR REGION AND THE UPPER RIDGE
ACROSS OUR REGION EARLY IN THE EXTENDED.  I SUSPECT THERE MAY BE TOO
MUCH WEIGHTING TOWARDS CLIMATOLOGY IN THIS PATTERN. TEMPERATURES
WILL COOL OFF SOME TUESDAY WITH MORE CLOUDS AND BETTER CHANCE OF
PRECIP AND EVEN MORE WEDNESDAY AS COOLER AIR MOVES IN. HOWEVER ALL
BLEND TEMPERATURES MAY STILL BE A BIT TOO COOL.

&&

.AVIATION /DISCUSSION FOR THE 161500Z KIND TAF UPDATE/...
ISSUED AT 1030 AM EDT THU MAY 16 2013

EVOLUTION OF CONVECTIVE POTENTIAL IN THE VICINITY OF KIND FOR THE
REST OF THE DAY STILL A LITTLE MURKY. APPEARS THE MOST LIKELY
SCENARIO BASED ON RECENT MODEL DATA WILL BE DEVELOPMENT EITHER NEAR
THE FRONTAL ZONE NORTH OF KIND OR ON OUTFLOW BOUNDARIES THAT MAY
MOVE UP FROM THE CONVECTION OVER SOUTHWEST INDIANA. SURFACE
INSTABILITY AXIS CURRENTLY LOCATED OVER CENTRAL INDIANA. IN EITHER
INSTANCE...THIS DEVELOPMENT WOULD STILL BE A FEW HOURS AWAY BASED ON
CONVECTIVE TEMPERATURES.

NO SIGNIFICANT CHANGES MADE AT THIS TIME. PREVIOUS DISCUSSION
FOLLOWS.

LOOK FOR SCATTERED SHOWERS AND THUNDERSTORMS TO REDEVELOP BY MIDDAY
ALONG A DIFFUSE FRONTAL BOUNDARY CURRENTLY OVER NORTHERN PORTIONS
OF CENTRAL INDIANA.  THIS FRONT WILL STALL OVER SOUTHERN PORTIONS OF
CENTRAL INDIANA BY THIS AFTERNOON AND TONIGHT. BECAUSE OF SCATTERED
NATURE OF THUNDERSTORMS WILL MENTION VCTS KIND...KHUF AND KBMG TAFS
FROM ABOUT 17Z TO 01Z.  FRONT MAY BE FAR ENOUGH SOUTH TO LEAVE OUT
MENTION OF VCTS AT KLAF AS CHANCES WILL BE LESS THERE.

EVEN WITH SCATTERED THUNDERSTORMS...CONDITIONS WILL REMAIN MOSTLY
VFR UNTIL 09Z FRIDAY.  WITH LOSS OF DAYTIME HEATING THUNDERSTORMS
WILL DIMINISH THIS EVENING.  AREAS OF MVFR FOG MAY DEVELOP TOWARDS
FRIDAY MORNING.  WINDS WILL BE 8 KNOTS OR LESS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...PUMA
SHORT TERM...CP
LONG TERM....JH
AVIATION...JH/JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 16, 5:55 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
555 AM EDT THU MAY 16 2013

INZ021-028>031-035>049-051>057-060>065-067>072-171000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
555 AM EDT THU MAY 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: CHANCES FOR THUNDERSTORMS.

HAZARDS: LIGHTNING...GUSTY WINDS...AND SMALL HAIL.

TIMING: TODAY AND TONIGHT...WITH THE BEST CHANCES THIS AFTERNOON.

DISCUSSION: AN UPPER WAVE WILL MOVE ALONG A STALLED FRONT BRINGING
SHOWERS AND THUNDERSTORMS TO THE AREA. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE FRIDAY INTO WEDNESDAY. WE ARE
NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER AT THIS TIME.
LIGHTNING...GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH ANY
THUNDERSTORM.

DISCUSSION: A SERIES OF WEAK DISTURBANCES WILL MOVE ALONG A FRONT
STALLED ACROSS OUR REGION TO KEEP CHANCES FOR SHOWERS AND
THUNDERSTORMS IN THE FORECAST THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Special weather statement, May 16, 10:21 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1021 AM EDT THU MAY 16 2013

INZ067>069-161515-
DAVIESS-KNOX-MARTIN-
1021 AM EDT THU MAY 16 2013

AT 1015 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORMS FROM NEAR VINCENNES TO NEAR SHOALS AND ALONG THE EAST
FORK WHITE RIVER. THESE STORMS WERE MOVING EAST AT 25 MPH.

SOME STORMS HAVE PRODUCED UP TO AN INCH OF RAIN IN HEAVY DOWNPOURS
SO LOCALIZED FLOODING OF ROADS IS POSSIBLE.

STRONGER STORMS MAY CONTAIN HAIL TO MARBLE SIZE.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 11:15 AM EDTSpecial Weather StatementINDDaviess, Knox45 min
May 16, 11:19 AM EDTSpecial Weather StatementINDLawrence41 min

Nearby

Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.